# SDR SWAA000006

- Difficulty date: January 3, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 095SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23054
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Switch
- Part number: 189929
- Condition: Inop
- Location: Le Flap
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF, DURING TAKEOFF ROLL, WARNING HORN SOUNDED.  REMOVED AND REPLACED NR 1 L/E FLAP DOWN POSITION SWITCH PER MM.
